# SDR SWIA200718620

- Difficulty date: August 22, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 27,047 hours, 39,432 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS AND FLIGHT ATTENDANT COMPLAINED OF SMOKE IN THE CABIN WITH AN ELECTRICAL BURNING ODOR, FLIGHT NR 5727.  RAN RIGHT PACK WITH APU AIR FOR 30 MIN.  RAN EACH ENGINE WITH PACKS ON AT 30 MIN EACH.  NO BURNING OR OVERHEAT ODOR NOTED AT THIS TIME.
